# SDR A6WA200440097

- Difficulty date: July 4, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ENTERING COCKPIT AND CABIN WHEN ADJUSTING THE TEMP.  PERFORMED OPS CHECK OF NR 1 AND NR 2 PACK NO FUMES NOTED.  OK FOR SERVICE.  (M)
